REAL

Items where Author is "Stará, Jana"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Daněček, Josef and Stará, Jana (2021) On the $BMO$ and $C^{1,\gamma}$-regularity for a weak solution of fully nonlinear elliptic systems in dimension three and four. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (24). pp. 1-19. ISSN 1417-3875

This list was generated on Fri Mar 28 04:07:17 2025 CET.